Facebook Pixel
EmpowHER Guest

Will i get my period late after taking plan-b one step pill

By Anonymous June 22, 2011 - 1:13am
Rate This

I had a sex with my bf 4 days before my period.he did not put his penis completely(just 1/2 inch went inside).after 28 hrs i took plan b one step contraceptive pill.my regular period is on jun 20th.but i did not get it till now.i am not even getting any stomach pains like periods.I am so scared.is it common getting periods late after taking plan-b one step.or am i pregnant.please answer me as soon a possible.

Add a Comment1 Comments

Hi Anon,

When used as directed, Plan B One-Step™ is safe and effective. Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.
Having a period that is 2 days late is a side effect of Plan B and is normal.

Best wishes,


June 22, 2011 - 6:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.